Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015 (2015), Article ID 682648, 2 pages

Fuzzy Logical Algebras and Their Applications

1Department of Mathematics, Hubei University for Nationalities, Enshi, Hubei 445000, China
2Department of Mathematics, Yazd University, P.O. Box 89195-741, Yazd, Iran
3Institute of Mathematics and Computer Science, Wroclaw University of Technology, 50-370 Wroclaw, Poland
4Department of Mathematics Education, Gyeongsang National University, Jinju 660-701, Republic of Korea
5Department of Mathematics, Hanyang University, Seoul 133-791, Republic of Korea

Received 28 January 2015; Accepted 28 January 2015

Copyright © 2015 Jianming Zhan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianming Zhan, Bijan Davvaz, Wieslaw A. Dudek, Young Bae Jun, and Hee Sik Kim, “Fuzzy Logical Algebras and Their Applications,” The Scientific World Journal, vol. 2015, Article ID 682648, 2 pages, 2015. doi:10.1155/2015/682648